MAUDE Adverse Event Report: SYMMETRY SURGICAL INC RAPIDCLEAN KERRISON RONGEUR

SYMMETRY SURGICAL INC RAPIDCLEAN KERRISON RONGEUR
Model Number 53-1624LD
Health Effect - Clinical Code No Information (3190)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Event or Problem Description
The pin fell out of the instrument, this came to their attention when the surgeon noticed the pin laying on the sterile drape next to the site.
 
Additional Manufacturer Narrative
Corrected part number and lot number to p/n 53-1627 led lot# 20141951 instrument was purchased 5/19/17 on order #407105.Customer originally reported the incorrect part number for this complaint ((b)(4)).Upon receipt of the instrument on 10/4/2018, it was determined that it was actually part #53-1627 led that was missing a pin.The broken pin was not returned with the instrument, so root cause cannot be determined.There was no damage to the pin holes, however, there was noticeable scratches/tool marking on the underside of the lock.This is an isolated incident with no other complaints reported for this issue.This can be seen as the final report.If additional information is obtained that alleges the need for corrective actions or indicates a risk to patient safety, a follow-up report will be submitted.

Brand Name
RAPIDCLEAN KERRISON RONGEUR
Common Device Name
RONGEUR
Manufacturer (Section D)
SYMMETRY SURGICAL INC
3034 owen drive
antioch TN 37013
MDR Report Key7905832
Report Number3007208013-2018-00007
Device Sequence Number1499799
Product Code HAE
UDI-Device Identifier00887482034521
UDI-Public00887482034521
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 10/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number53-1624LD
Device Catalogue Number53-1627LED
Device Lot Number20141951
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2018
Distributor Facility Aware Date10/04/2018
Device Age1 YR
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer10/04/2018
Initial Report FDA Received Date09/25/2018
Supplement Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1